# SDR 2015FA0000341

- Difficulty date: June 9, 2015
- Submitted: July 24, 2015
- Operation: General aviation
- Make and model: Mooney M20C
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 3,277 hours
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTING IAW EDDY CURRENT, ON PROPELLER IAW 2009-22-03, RECEIVED INDICATION OF CRACK.  REMOVED PROPELLER AND REJECTED HUB DUE TO INDICATION NO ALLOWABLE UNDER AD NOTE 2009-22-03.  AFTER REJECTION, GROUND SHOT PEENING OFF OF HUB AND FOUND CRACK INDICATION UNDER ZYGLO.  THIS AD NOTE HAS BEEN SUPERSEDED MANY TIMES AND THE ALLOWED TIMES HAVE BEEN MOVED OUT TO ALLOW PILOTS TO FLY LONGER BETWEEN INSPECTIONS.  AT THIS TIME, THIS PROPELLER HAD PRIOR INSPECTIONS AND IT IS NOT KNOWN IF WE ARE SEEING A TREND OF THESE HUBS FAILING DUE TO TT.  WOULD LIKE 100 HR INTERVALS BETWEEN INSPECTIONS TO BE DISCUSSED AS POSSIBLY TOO MUCH TIME BETWEEN.
